# SDR SWAA2024082610346

- Difficulty date: July 8, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FITTING LOCATED BS 947.5 AT LEVEL STR 25L AT AFT CARGO COMPARTMENT 2024-20847<[01] REPLACED FITTING AND FASTENERS LOCATED BS 947.5 AT LEVEL STR 25L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 149A8103 REV A . SEE INDIVIDUAL SIGN-OFFS BELOW;[02] CORRECTED STEP 1 .  REPLACED FITTING AND FASTENERS LOCATED BS 947.5 AT LEVEL STR 25L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 149A8103; SHEET 7; REV A . SEE INDIVIDUAL SIGN-OFFS BELOW;[03] REPLACED FITTING AND FASTENERS LOCATED BS 947.5 AT LEVEL STR 25L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 149A8103; SHEET 7; REV A . SEE INDIVIDUAL SIGN-OFFS BELOW
